| Model Number |
MR8-AVS12 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, the attachment was overheating.It was reported that there was no patient impact.Additional information was received stating that detached bearings were found during evaluation.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that bearings are fallen out.The likely cause of failure was due to bearings worn.It was noted that the tube markings are vague.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.